# SDR ASAA2015050911972

- Difficulty date: May 9, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 65C327149
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SUPPORT BEAM ATTACH FITTING IS CRACKED AT FASTENER HOLE.  ACFT GROUNDED. INSPECTED LT MLG BEAM AFT SUPPORT FITTING IAW EA 400, 57EA 15116.  CATEGORY C, REPAIR LT MLG BEAM AFT SUPPORT FITTING MUST BE R & R BEFORE ACFT 57,245 TOTAL FLIGHT CYCLES REFER TO EA 400, 57EA, 15117 AND T/C 400, 57EA, 15117-1 FOR FITTING REMOVAL AND REPLACEMENT.
